MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,30,175,CW_STORZ; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL HD EPSCP,4.0,30,175,CW_STORZ; ARTHROSCOPE
Catalog Number 242006
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported from switzerland that postoperatively to an unknown procedure, it was observed that the hd epscp, 4.0, 30, 175, cw_storz device did not have a clear view.It was not reported if there were any delays in the surgical procedure or if a spare device was available for use.There was no patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2024.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: investigation summary: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: functional: does not function.Per service report, this complaint was confirmed.The connector/coupler were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.Based on the investigation findings, the faulty parts were identified as the root cause for the device failure during the service evaluation.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
HD EPSCP,4.0,30,175,CW_STORZ
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle MA CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20505747
Report Number1221934-2024-03768
Device Sequence Number8400979
Product Code HRX
UDI-Device Identifier10886705028740
UDI-Public(01)10886705028740
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242006
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown